RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 1, Pages 27–43 (Mi mz88)  

This article is cited in 12 scientific papers (total in 12 papers)

Some Applications of the Formula for the Volume of an Octahedron

R. V. Galiulin, S. N. Mikhalev, I. Kh. Sabitov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We introduce the notions of combinatorial, metric and spatial symmetries of a polyhedron. In the case of symmetric octahedra, we present explicit forms of canonical polynomials for determining their volumes.

DOI: https://doi.org/10.4213/mzm88

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:1, 25–40

Bibliographic databases:

UDC: 514.113.5
Received: 20.02.2001
Revised: 22.07.2002

Citation: R. V. Galiulin, S. N. Mikhalev, I. Kh. Sabitov, “Some Applications of the Formula for the Volume of an Octahedron”, Mat. Zametki, 76:1 (2004), 27–43; Math. Notes, 76:1 (2004), 25–40

Citation in format AMSBIB
\Bibitem{GalMikSab04}
\by R.~V.~Galiulin, S.~N.~Mikhalev, I.~Kh.~Sabitov
\paper Some Applications of the Formula for the Volume of an~Octahedron
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 27--43
\mathnet{http://mi.mathnet.ru/mz88}
\crossref{https://doi.org/10.4213/mzm88}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099840}
\zmath{https://zbmath.org/?q=an:1075.52006}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 25--40
\crossref{https://doi.org/10.1023/B:MATN.0000036739.35916.ae}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043171900}


Linking options:
  • http://mi.mathnet.ru/eng/mz88
  • https://doi.org/10.4213/mzm88
  • http://mi.mathnet.ru/eng/mz/v76/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Baigonakova G.A., Godoi-Molina Maurisio, Mednykh A.D., “O geometricheskikh svoistvakh giperbolicheskogo oktaedra, obladayuschego mmm-simmetriei”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 13–18  elib
    3. Abrosimov N.V., “Ob ob'emakh mnogogrannikov v prostranstvakh postoyannoi krivizny”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 7–13  elib
    4. N. V. Abrosimov, G. A. Baigonakova, “Giperbolicheskii oktaedr s $mmm$-simmetriei”, Sib. elektron. matem. izv., 10 (2013), 123–140  mathnet
    5. V. A. Krasnov, “On the volume of hyperbolic octahedra with nontrivial symmetry”, Journal of Mathematical Sciences, 214:5 (2016), 675–686  mathnet  crossref
    6. N. V. Abrosimov, E. S. Kudina, A. D. Mednykh, “On the volume of a hyperbolic octahedron with $\overline3$-symmetry”, Proc. Steklov Inst. Math., 288 (2015), 1–9  mathnet  crossref  crossref  isi  elib
    7. V. A. Krasnov, E. Sh. Khisyametdinova, “O formule ob'ema giperbolicheskogo oktaedra s $\mathrm{mm2}$-simmetriei”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 103–114  mathnet
    8. N. V. Abrosimov, E. S. Kudina, A. D. Mednykh, “Ob'em giperbolicheskogo geksaedra, dopuskayuschego $\overline{3}$-simmetriyu”, Sib. elektron. matem. izv., 13 (2016), 1150–1158  mathnet  crossref
    9. D. I. Sabitov, I. Kh. Sabitov, “Kanonicheskie mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa geksaedra”, Sib. elektron. matem. izv., 14 (2017), 1078–1087  mathnet  crossref
    10. Aminov Yu.A., “Polyhedrons At the Nuclear Structure”, Probl. At. Sci. Technol., 2017, no. 3, 21–25  isi
    11. Abrosimov N., Vuong B., “The Volume of a Compact Hyperbolic Antiprism”, J. Knot Theory Ramifications, 27:13, SI (2018), 1842010  crossref  mathscinet  zmath  isi  scopus
    12. Abrosimov N., Mednykh A., “Area and Volume in Non-Euclidean Geometry”, Eighteen Essays in Non-Euclidean Geometry, Irma Lectures in Mathematics and Theoretical Physics, 29, eds. Alberge V., Papadopoulos A., European Mathematical Soc, 2019, 151–189  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:640
    Full text:200
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019